Index of Lie algebras of seaweed type.

Dergachev, Vladimir; Kirillov, Alexandre

Journal of Lie Theory (2000)

  • Volume: 10, Issue: 2, page 331-343
  • ISSN: 0949-5932

How to cite


Dergachev, Vladimir, and Kirillov, Alexandre. "Index of Lie algebras of seaweed type.." Journal of Lie Theory 10.2 (2000): 331-343. <>.

author = {Dergachev, Vladimir, Kirillov, Alexandre},
journal = {Journal of Lie Theory},
language = {eng},
number = {2},
pages = {331-343},
publisher = {Heldermann Verlag},
title = {Index of Lie algebras of seaweed type.},
url = {},
volume = {10},
year = {2000},

AU - Dergachev, Vladimir
AU - Kirillov, Alexandre
TI - Index of Lie algebras of seaweed type.
JO - Journal of Lie Theory
PY - 2000
PB - Heldermann Verlag
VL - 10
IS - 2
SP - 331
EP - 343
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.